RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 5, Pages 643–660 (Mi izv3802)  

This article is cited in 8 scientific papers (total in 9 papers)

Derivation of certain asymptotic estimates for solutions of differential equations with a small parameter in the derivatives

E. F. Mishchenko, L. S. Pontryagin


Full text: PDF file (1290 kB)

Bibliographic databases:
Received: 11.03.1959

Citation: E. F. Mishchenko, L. S. Pontryagin, “Derivation of certain asymptotic estimates for solutions of differential equations with a small parameter in the derivatives”, Izv. Akad. Nauk SSSR Ser. Mat., 23:5 (1959), 643–660

Citation in format AMSBIB
\Bibitem{MisPon59}
\by E.~F.~Mishchenko, L.~S.~Pontryagin
\paper Derivation of certain asymptotic estimates for solutions of differential equations with a~small parameter in the derivatives
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 5
\pages 643--660
\mathnet{http://mi.mathnet.ru/izv3802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=118916}
\zmath{https://zbmath.org/?q=an:0090.06105}


Linking options:
  • http://mi.mathnet.ru/eng/izv3802
  • http://mi.mathnet.ru/eng/izv/v23/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Lomov, “The construction of asymptotic solutions of certain problems involving parameters”, Math. USSR-Izv., 2:4 (1968), 849–877  mathnet  crossref  mathscinet  zmath
    2. V. A. Trenogin, “The development and applications of the asymptotic method of Lyusternik and Vishik”, Russian Math. Surveys, 25:4 (1970), 119–156  mathnet  crossref  mathscinet  zmath
    3. S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Russian Math. Surveys, 43:3 (1988), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. D. Glyzin, “Relaksatsionnye kolebaniya elektricheski svyazannykh neiropodobnykh ostsillyatorov s zapazdyvaniem”, Model. i analiz inform. sistem, 17:2 (2010), 28–47  mathnet  elib
    5. P. I. Kaleda, “Quantitative jump theorem”, Trans. Moscow Math. Soc., 72 (2011), 171–191  mathnet  crossref  zmath  elib
    6. Glyzin S.D., Kolesov A.Yu., Rozov N.Kh., “Relaksatsionnye avtokolebaniya v neironnykh sistemakh. i”, Differentsialnye uravneniya, 47:7 (2011), 919–932  elib
    7. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. A. Yu. Kolesov, N. Kh. Rozov, “Self-excited wave processes in chains of diffusion-linked delay equations”, Russian Math. Surveys, 67:2 (2012), 297–343  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. A. Yu. Kolesov, N. Kh. Rozov, “Discrete autowaves in systems of delay differential–difference equations in ecology”, Proc. Steklov Inst. Math., 277 (2012), 94–136  mathnet  crossref  mathscinet  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:418
    Full text:170
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020